MAUDE Adverse Event Report: ABBOTT ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 1948/58
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The estimated implant date is in 2022.
 
Event or Problem Description
During a remote follow-up, noise that resulted in over-sensing and pacing inhibition was observed on the right ventricular (rv) lead.The patient is pacemaker dependent.No intervention has been performed, although a lead replacement is anticipated.The patient is stable and will continue to be monitored.
 
Event or Problem Description
Additional information was received that provocative testing was performed and the noise was reproducible.The lead was capped and replaced to resolve the event.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25669420
Report Number2017865-2026-13333
Device Sequence Number13375062
Product Code NVY
UDI-Device Identifier05414734502351
UDI-Public(01)05414734502351(10)P000138055(17)241130
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number1948/58
Device Lot NumberP000138055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/03/2026
07/14/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/13/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown